RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1972 Volume 12, Number 1, Pages 3–17 (Mi tmf2957)

This article is cited in 16 papers

On scaling asymptotics in quantum field theory. I

N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze


Abstract: In the framework of the general principles of local quantum field theory, a method is developed that permits study of deeply inelastic electron-nucleon scattering. An explanation is given for the experimentally observed scaling behavior of form factors.

Received: 03.04.1972


 English version:
Theoretical and Mathematical Physics, 1972, 12:1, 619–629

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025